# SDR SWAA982709

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 61163
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED TO START DURING PUSH BACK.  RETURNS TO GATE.  REMOVED AND REPLACED NR 1 ENGINE FUEL SHUTOFF VALVE PER BOEING MM.  OPS CK AND LEAK CK NORMAL. (LPG 260123)
